# SDR AALA202109012236

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 27,030 hours, 3,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Faulty
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS MESSAGE DISAGREES WITH ARMED SWITCH POSITION. THE SWITCH GUARD SEEMS TO FLIP THE SWITCH TO OFF WHEN ARMING. REPLACED SWITCH GUARD PER AMM 33-51-00.
